# SDR HNAA2013040400205

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY THRESHOLD AREA HAS SURFACE CORROSION.  CLEANED AND BLENDED MINOR SURFACE CORROSION, ALODINE AND PRIMED SURFACE AREA IAW 51-20-11, 51-20-16 AND 51-20-36.
